# SDR SIMA0789

- Difficulty date: February 28, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N274AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 274
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: S5337129320201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION MAINTENANCE REPORTED THE FORWARD CARGO DRAIN TRACK AND DRAIN TRACK SUPPORT PLATE BETWEEN FRAMES 13 AND 17 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE DRAIN TRACK AND PLATE IAW SRM 51-25-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
